# SDR SIMA200123002

- Difficulty date: August 18, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 163500109
- Part serial: 2145
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MTY - FLT 3494 - DURING FLIGHT, THE CAPTAINS WINDSHIELD SHATTERED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW EMB MM 56-10-01.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
